# SDR FDEA202002100300

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 72,689 hours, 15,385 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  572     26-10  5129     10FEB20  JFK  FACT  U  ON FINAL HAD A ENGINE 3 FIRE WARNING START LEVER AND #3 FIRE HANDLE RED. SEVERAL   SECONDS THAN EXTINGUISHED. NO ABNORMAL INDICATIONS.   FACT 10FEB20 07:37   JFK U  PERFORMED ENGINE RUN PER MD11 JRH. NO FAULTS FOUND . TROUBLESHOT PER FIM 26-11-  00-  1-1. PERFORMED RESISTANCE CHECK ON ENGINE #3 FDCU. LOOP A READ1446 OHMS AND   LOOP B   READ 1469 OHMS. BOTH WITHIN LIMITS. RTS TEST ON FDCU # 3 PASSED. NO CURRENT FAULTS  FOUND. OK FOR SERVICE.
